This is Real Life Sale
 
 

Special Offers see all

Enter to WIN a $100 Credit

Subscribe to PowellsBooks.news
for a chance to win.
Privacy Policy

Visit our stores


    Recently Viewed clear list


    Original Essays | February 13, 2015

    T. Geronimo Johnson: IMG Be Happy, Be Cheerful, Be Joyful, Be Anything But Gay



    My new novel, Welcome to Braggsville, is a satire about four college kids who perform an "intervention" at a Civil War reenactment, and quickly... Continue »

    spacer
Qualifying orders ship free.
$180.25
New Hardcover
Ships in 1 to 3 days
Add to Wishlist
available for shipping or prepaid pickup only
Available for In-store Pickup
in 7 to 12 days
Qty Store Section
25 Remote Warehouse Mathematics- Computer

Singular Sets of Minimizers for the Mumford-Shah Functional

by

Singular Sets of Minimizers for the Mumford-Shah Functional Cover

 

Synopses & Reviews

Publisher Comments:

The Mumford-Shah functional was introduced in the 1980s as a tool for automatic image segmentation, but its study gave rise to many interesting questions of analysis and geometric measure theory. The main object under scrutiny is a free boundary K where the minimizer may have jumps. The book presents an extensive description of the known regularity properties of the singular sets K, and the techniques to get them. It is largely self-contained, and should be accessible to graduate students in analysis. The core of the book is composed of regularity results that were proved in the last ten years and which are presented in a more detailed and unified way.

Table of Contents

Foreword.- Presentation of the Mumford-Shah functional.- Functions in the Sobolev spaces.- Regularity properties for quasiminimizers.- Limits of almost-minimizers.- Pieces of C^1 curves for almost-minimizers.- Global Mumford-Shah minimizers in the plane.- Applications to almost-minimizers (n = 2).- Quasi- and almost-minimizers in higher dimensions.- Boundary regularity

Product Details

ISBN:
9783764371821
Author:
Guy, David
Publisher:
Birkhauser
Author:
David, Guy
Author:
David, G.
Subject:
Linear Programming
Subject:
Differential Equations
Subject:
Mathematical Analysis
Subject:
Variationsrechnung
Subject:
partielle Differentialgleichungen
Subject:
Mumford-Shah-Funktional
Subject:
Minimierungsprobleme
Subject:
Randwertprobleme
Subject:
Calculus of Variations and Optimal Control; Optimization
Subject:
Mathematics-Computer
Subject:
Calculus
Subject:
Functional Analysis
Subject:
PARTIAL DIFFERENTIAL EQUATIONS
Copyright:
Edition Number:
1
Edition Description:
Book
Series:
Progress in Mathematics
Series Volume:
233
Publication Date:
May 2005
Binding:
HARDCOVER
Language:
English
Illustrations:
Y
Pages:
595
Dimensions:
9.15x6.36x1.37 in. 2.47 lbs.

Related Subjects

Business » General
Engineering » Communications » Telephony
Science and Mathematics » Electricity » General Electricity
Science and Mathematics » Materials Science » General
Science and Mathematics » Mathematics » Analysis General
Science and Mathematics » Mathematics » Computer
Science and Mathematics » Mathematics » Differential Equations
Science and Mathematics » Mathematics » General

Singular Sets of Minimizers for the Mumford-Shah Functional New Hardcover
0 stars - 0 reviews
$180.25 In Stock
Product details 595 pages Birkhauser - English 9783764371821 Reviews:
spacer
spacer
  • back to top

FOLLOW US ON...

     
Powell's City of Books is an independent bookstore in Portland, Oregon, that fills a whole city block with more than a million new, used, and out of print books. Shop those shelves — plus literally millions more books, DVDs, and gifts — here at Powells.com.